MAUDE Adverse Event Report: BECTON DICKINSON SAF-T-INTIMA W/Y ADAPTER BL 22GA X .75IN; INTRAVASCULAR CATHETER

BECTON DICKINSON SAF-T-INTIMA W/Y ADAPTER BL 22GA X .75IN; INTRAVASCULAR CATHETER
Catalog Number 383323
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd saf-t-intima w/y adapter bl 22ga x.75in, separation adapter from tubing.Started iv on patient with a 22 g saf-t-intima.When clamping the tubing after flushing, the entire tubing piece came disconnected from the blue y-site.The iv had to be removed and another iv placed so the patient could receive treatment.
 
Additional Manufacturer Narrative
Dhr review: the complaint lot# is 4354067, sku is 383323, assembly in suzhou plant on 2025.Jan.6, a planned lot quantity is (b)(4) ea.Review the in-process test record and outgoing test report, all test results meet the product specifications, no abnormal found.Review the product assembly record, no non-conformities, deviations, or rework activities for this lot.Returned sample analysis: no picture or sample provided.Retain sample analysis: sampling 2ea from the retain sample of the same lot to check component assembly status and do leakage test, test result is within product specification.Possible cause analysis: based on the information, tubing and adapter are separated during using.The possible reasons for this type of failure may including: 1.Poor swaging performance between tubing and adapter.2.Extension tubing was damaged.Current manufacture already has control procedures as below to monitor and prevent this kind of defect: 1.Both in-process and outgoing sampling will check the pull force related extension tubing and adapter.2.Both in-process and outgoing sampling check do leakage test for component of extension tubing and adapter.Conclusion(s): there is no picture or defect sample provided, and the retain sample test result is pass, so the root cause is not clear for this issue.
 
Event or Problem Description
No additional information is available.

Brand Name
SAF-T-INTIMA W/Y ADAPTER BL 22GA X .75IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22893751
Report Number3006948883-2025-00538
Device Sequence Number8957673
Product Code FOZ
UDI-Device Identifier00382903833238
UDI-Public(01)00382903833238(17)281231(10)4354067
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K013800
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383323
Device Lot Number4354067
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date10/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown